# SDR RRXA001778

- Difficulty date: April 13, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND GOUGED AND ELONGATED HOLES IN THE RT WING UPPER SPAR CAP  AT STA XFS 454, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  OVERSIZED FASTENER HOLES & RE-COUNTER SUNK AND INSTALLED FASTENERS PER E.O. 00-055 WITH APPROVED 8110-3 DATED 4-3-00.
